# SDR 97UAL900879

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AC11504K0232
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LANDED UNDER AMBER ALERT.  LEFT HYDRAULIC QUANTITY DROPPED TO ZERO WITH ASSOCIATED WARNINGS THAT INDICATED TRUE HYDRAULIC LOSS IN THE LEFT SYSTEM.  LEFT PUMPS SHUT DOWN.  *S/D*  REPLACED THE LEFT MLG DRAG BRACE DOWNLOCK ACTUATOR HOSE.  THE HOSE WAS LEAKING WHERE THE BRAIDED PORTION SWAGES INTO THE END FITTING.
